Posted , 9 users are following.
I went in Macmillion hospital for an Iron Infusion, as chronic anemic. I had the iron, and the then administors Cyclizine via IV, i was resting in reclined position on the chair. Suddenly almost not long after maybe 5 mins as if i was either having a heart or strok, i was struggling to breath serious chest pains,i don't know what my heart rate was since i have Tachycardia, i can say my heart was pounding and chest wall was vary fast, i thought i was having a cardiac arrest. Bp from 126 shot up 186/90, i would not speak, my eyes were dialated, my eyes were reported by the nurse as "rolling back in my head", i felt as if paralysed as i could not lift my hands or head, i could not call help. I had tears rolling down my face,it was a few minuites before i could talk. It was the most aweful, shocking,distressing,alarming,horrible,frightening experience, to have gone through. To add insult to injury i was sent home, and when i called the Dr acted as if he had never heard of this sort of serious reaction. Not a single note in my after care summary, now covering up. Not a single note about i had no warning about possible side effects, the care has had many failours.
i have contacted PAL, and Voice, i am having councelling the experience has had a negative impact on my life.
2 likes, 31 replies